# SDR REXA2017072200852

- Difficulty date: July 22, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 21,982 hours, 14,192 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Part number: CN6244310202
- Condition: Cracked
- Location: Pylon Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PANEL 433BB SEAL RETAINER CRACKED.  REMOVED AND REPLACE THE SEAL RETAINER IAW SRM 51-42-06.
